Alert archive / Washington / Gale Warnings in 2019

Gale Warning 49, NWS Seattle, WA

June 22, 2019

NWS Seattle, WA issued this gale warning at Jun 22, 2019, 2:57 AM PDT. It took effect at Jun 22, 2019, 5:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 22, 2019, 2:57 AM PDT (09:57 UTC)
In effect from
Jun 22, 2019, 5:00 PM PDT
Expired
Jun 23, 2019, 5:00 AM PDT
In force
12 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

206 
WHUS76 KSEW 220957
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
257 AM PDT Sat Jun 22 2019

PZZ170-173-176-221800-
/O.CAN.KSEW.SC.Y.0121.000000T0000Z-190623T1800Z/
/O.NEW.KSEW.SC.Y.0126.190623T0300Z-190623T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
257 AM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
PDT SUNDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 8 PM this evening to 5 AM PDT
Sunday. 


* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ131-132-221800-
/O.CON.KSEW.SC.Y.0121.000000T0000Z-190622T2100Z/
/O.UPG.KSEW.GL.A.0038.190622T2100Z-190623T1200Z/
/O.NEW.KSEW.GL.W.0049.190622T2100Z-190623T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
257 AM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT
SUNDAY...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect from 2 PM this afternoon to 5 AM PDT
Sunday. The Gale Watch is no longer in effect. 

* WIND...West 15 to 25 kt through early afternoon, increasing to 
  25 to 35 kt this afternoon and evening. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-221800-
/O.EXT.KSEW.SC.Y.0121.000000T0000Z-190622T1500Z/
/O.NEW.KSEW.SC.Y.0126.190623T0000Z-190623T1200Z/
Northern Inland Waters Including The San Juan Islands-
257 AM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 5 PM this afternoon to 5 AM
PDT Sunday. 

* WIND...Southwest 15 to 25 kt early this morning, increasing 20
  to 30 kt late this afternoon and evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-221800-
/O.CON.KSEW.SC.Y.0125.000000T0000Z-190622T1200Z/
/O.NEW.KSEW.SC.Y.0126.190623T0000Z-190623T1200Z/
Admiralty Inlet-
257 AM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 5 PM this afternoon to 5 AM
PDT Sunday. 

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
5 follow-up statements
613 
WHUS76 KSEW 221741
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
1041 AM PDT Sat Jun 22 2019

PZZ131-132-222100-
/O.CON.KSEW.SC.Y.0121.000000T0000Z-190622T2100Z/
/O.CON.KSEW.GL.W.0049.190622T2100Z-190623T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
1041 AM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

* WIND...West 15 to 25 kt through early afternoon, increasing to 
  25 to 35 kt this afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-134-222100-
/O.CON.KSEW.SC.Y.0126.190623T0000Z-190623T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
1041 AM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY...

* WIND...Southwest 15 to 25 kt early this morning, increasing 20 
  to 30 kt late this afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-176-222100-
/O.CON.KSEW.SC.Y.0126.190623T0300Z-190623T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
1041 AM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT SUNDAY...

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
582 
WHUS76 KSEW 222018
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
118 PM PDT Sat Jun 22 2019

PZZ176-222130-
/O.CAN.KSEW.SC.Y.0126.190623T0300Z-190623T1200Z/
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
118 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

Updated guidance suggests winds will remain below advisory levels.

$$

PZZ131-132-230000-
/O.EXT.KSEW.SC.Y.0121.000000T0000Z-190623T0000Z/
/O.EXT.KSEW.GL.W.0049.190623T0000Z-190623T0600Z/
/O.EXB.KSEW.SC.Y.0126.190623T0600Z-190624T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
118 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 5 AM
PDT MONDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 11 PM this evening to 5 AM PDT
Monday. 

* WIND...West to northwest 15 to 30 kt this afternoon, increasing
  to 25 to 35 kt this evening. Winds will then decrease to 15 to 
  30 kts late this evening through early Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or 
occurring. Operating a vessel in gale conditions requires 
experience and properly equipped vessels. It is highly recommended
that mariners without the proper experience seek safe harbor 
prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-230000-
/O.EXT.KSEW.SC.Y.0126.190623T0000Z-190623T0900Z/
Admiralty Inlet-
118 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SUNDAY...

* WIND...Northwest 20 to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-230000-
/O.EXT.KSEW.SC.Y.0126.190623T0000Z-190623T1500Z/
Northern Inland Waters Including The San Juan Islands-
118 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
8 AM PDT SUNDAY...

* WIND...South of the San Juan Islands...West to southwest 20 to
  30 kt. North of the San Juan Islands...West to northwest 20 to
  30 kt.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-230000-
/O.CON.KSEW.SC.Y.0126.190623T0300Z-190623T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
118 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT SUNDAY...

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
310 
WHUS76 KSEW 230001
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
501 PM PDT Sat Jun 22 2019

PZZ131-132-230815-
/O.EXP.KSEW.SC.Y.0121.000000T0000Z-190623T0000Z/
/O.CON.KSEW.GL.W.0049.000000T0000Z-190623T0600Z/
/O.CON.KSEW.SC.Y.0126.190623T0600Z-190624T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
501 PM PDT Sat Jun 22 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING
TO 5 AM PDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WIND...West wind increasing to 25 to 35 kt this evening. Winds
  will then decrease to 15 to 30 kt late this evening through 
  early Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-230815-
/O.CON.KSEW.SC.Y.0126.000000T0000Z-190623T0900Z/
Admiralty Inlet-
501 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...

* WIND...Northwest 20 to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-230815-
/O.CON.KSEW.SC.Y.0126.000000T0000Z-190623T1500Z/
Northern Inland Waters Including The San Juan Islands-
501 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT SUNDAY...

* WIND...Southwest 15 to 30 kt. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-230815-
/O.CON.KSEW.SC.Y.0126.190623T0300Z-190623T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
501 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 AM PDT SUNDAY...

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
664 
WHUS76 KSEW 230348
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
848 PM PDT Sat Jun 22 2019

PZZ131-132-231200-
/O.EXT.KSEW.GL.W.0049.000000T0000Z-190623T1200Z/
/O.EXT.KSEW.SC.Y.0126.190623T1200Z-190624T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
848 PM PDT Sat Jun 22 2019

...GALE WARNING NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM SUNDAY TO 5 AM
PDT MONDAY...

* WIND...West wind 25 to 35 kt. Winds will then decrease to 15 to
  30 kt early Monday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ150-153-156-176-231200-
/O.EXA.KSEW.SC.Y.0126.000000T0000Z-190623T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
848 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT SUNDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect until 5 AM PDT Sunday. 

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-231200-
/O.EXT.KSEW.SC.Y.0126.000000T0000Z-190623T1200Z/
Admiralty Inlet-
848 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND...Northwest 20 to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-231200-
/O.EXT.KSEW.SC.Y.0126.000000T0000Z-190623T1200Z/
Northern Inland Waters Including The San Juan Islands-
848 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND...Southwest 15 to 30 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-173-231200-
/O.CON.KSEW.SC.Y.0126.000000T0000Z-190623T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
848 PM PDT Sat Jun 22 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
862 
WHUS76 KSEW 230958
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
258 AM PDT Sun Jun 23 2019

PZZ131-132-231800-
/O.CON.KSEW.GL.W.0049.000000T0000Z-190623T1200Z/
/O.CON.KSEW.SC.Y.0126.190623T1200Z-190624T1200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
258 AM PDT Sun Jun 23 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY...

* WIND...West wind 25 to 35 kt early this morning, becoming 20 to
  30 kt after sunrise. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ134-231800-
/O.CON.KSEW.SC.Y.0126.000000T0000Z-190623T1200Z/
/O.NEW.KSEW.SC.Y.0127.190623T2100Z-190624T1200Z/
Admiralty Inlet-
258 AM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 2 PM this afternoon to 5 AM
PDT Monday. 

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-231800-
/O.EXT.KSEW.SC.Y.0126.000000T0000Z-190623T1500Z/
/O.NEW.KSEW.SC.Y.0127.190623T2100Z-190624T1200Z/
Northern Inland Waters Including The San Juan Islands-
258 AM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 AM PDT MONDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect from 2 PM this afternoon to 5 AM
PDT Monday. 

* WIND...Southwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-231200-
/O.CON.KSEW.SC.Y.0126.000000T0000Z-190623T1200Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
258 AM PDT Sun Jun 23 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WIND...Northwest 15 to 25 kt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 21, 9:08 PM PDT, 5 hours 49 minutes earlier.

Area forecast discussion, Jun 21, 9:08 PM PDT, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
908 PM PDT Fri Jun 21 2019

.SYNOPSIS...Weak high pressure will be over the region through
Saturday. A deep marine layer will push into Western Washington
Saturday night. An upper trough will move over the region next week
giving Western Washington clouds and a chance of showers.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...Temperatures were close to
normal today with highs generally in the mid 60s to lower 70s,
with 60s along the coast. Stratus did not burn off the coast and
will likely push into the interior overnight with onshore flow.
Otherwise, a quiet night on tap. The current forecast remains on
track. 33

Previous discussion...Saturday should be a similar day with areas
of morning clouds and some afternoon sun. The coast probably will
not see a lot of sunshine, but that has been true most days in
the onshore flow of late. A weak upper trough will move into the
area along with a deep marine layer Saturday night and Sunday.
850mb temps cool off, and Sunday will be a cool and perhaps drippy
day. There isn't much to be said for Monday--upper heights fall a
bit, but maybe the marine layer will break up a bit anyway as the
onshore flow doesn't look as strong.

.LONG TERM /TUESDAY THROUGH FRIDAY/...Previous discussion...The
upper low center gets closer to Western Washington through
midweek, then lingers over the area. Mostly cloudy skies with a
chance of showers is a good default forecast and eventually
something could spin up enough to give the area some rain--a
little disturbance or vortmax (or several of those) might give
Western WA occasional bands of showers. The heaviest precip in the
GFS next week seems to be in the in the north part of the upper
low--in the southerly and then easterly flow around the the low:
That means Alberta and British Columbia probably have the best
chance for soaking rains. The precip over Western Washington
mostly looks hit and miss light shower activity at times.

&&

.AVIATION...Moderate northerly flow aloft tonight will become more
northwesterly Saturday as an upper ridge remains offshore. Onshore
flow will continue at the surface. The air mass is dry and stable
except for stratus on the coast and a cumulus field over much of the
lowlands. The Olympics, strait, and far northwest interior are
clear. Similar pattern is expected tonight and Saturday, with MVFR
stratus forming late tonight over most of the lowlands, then lifting
into a VFR cumulus field Saturday afternoon. Ceilings currently are
VFR except for some MVFR under the stratus on the coast. Stratus
will return by 12Z or so. CHB

KSEA...VFR conditions until MVFR stratus returns after 12Z
Saturday morning. Southerly winds 4-8 kt.

&&

.MARINE...High pressure offshore with lower pressure inland will
result in varying degrees of onshore flow through the middle of next
week. Small craft advisory strength west wind is likely each
afternoon and evening in the strait, with gales possible, especially
Saturday.

Winds will increase to west 20-30 kt this evening in the strait,
with advisories posted there and also in the outflow areas of
Admiralty Inlet and the northern inland waters. A stronger westerly
push Saturday afternoon and evening will possibly bring 25-35 kt
winds, and a gale watch is in effect then. Westerly pushes through
the strait will likely continue each afternoon and evening through
the middle of next week. CHB

&&

.HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed
until then.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 11 AM PDT Sunday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm.

     Gale Watch from Saturday afternoon through late Saturday night
     for Central U.S. Waters Strait Of Juan De Fuca-East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 2 PM PDT Saturday for Central U.S.
     Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
     Strait Of Juan De Fuca.

     Small Craft Advisory until 5 AM PDT Saturday for Admiralty Inlet-
     Northern Inland Waters Including The San Juan Islands.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:57 AM PDTSmall Craft AdvisorySEW33 hr

Nearby

Gale Warnings in Washington, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.